Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Started bleeding with severe pain after taking abortion pill. Safe to take meftal spam?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
hiiiii dr i am 34 year old female i have four week pregnency and before three days back i was taken mtp kit but my periods not start then i take repeat course of misoprost 200.. now bleeding are there but having so much severe dr give me needfull for your side for my pain.should i took meftal spam for pain or any other painkiller.
Posted Sat, 9 Mar 2013 in Abortion and Stillbirth
Answered by Dr. Nilofer AR 45 minutes later
Thanks for the query.

MTP Kit causes Mefepristone and Misoprostol.
Misoprostol causes severe uterine contractions for the products to expel.
Since you have severe pain abdomen with heavy bleeding, you are in a process of expulsion.
For pain you can take any of the NSAID'S including mefthal spas.
Do not panic as pain lasts only till the products of conceptions are fully expelled (6-8 hrs). You will be completely fine after that.
Contact your doctor if you have heavy bleeding with severe unbearable abdominal pain.

Hope you doubt is clear. I will be glad to help you for further clarifications.
Dr nilofer
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor